# SDR CWQD20130703002

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800062
- Aircraft time: 6,380 hours, 4,266 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Part number: 3090387130903872
- Condition: Misinstalled
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE CONNECTORS FOR THE FIRE BOTTLE IN THE RT FWD BAGGAGE COMPARTMENT ARE EXTREMETLY DIFFICULT TO CONNECT- UPON FURTHER INVESTIGATION IT WAS DETERMINED THAT THE FIRE BOTTLE SQUIBS WERE INSTALLED INCORRECTLY (OPPOSITE). THE FIRE BOTTLE'S CENTER SQUIB WAS FOUND KEYED FOR PN,023 AND THE LT SQUIB WAS FOUND KEYED FOR PN021. ACCORDING TO THE MM 26/20/30, PG 8 THE CENTER SQUIB SHOULD BE KEYED FOR CONNECTOR PN 021 AND THE LT KEYED FOR PN 023.   THE SQUIBS WERE RELOCATED TO THEIR CORRECT POSITION AND BOTTLE REINSTALLED IAW MM 26-20-30.  REPLACED WITH NEW.
